# SDR MASA2014011320857

- Difficulty date: January 13, 2014
- Submitted: January 13, 2014
- Operation: Air carrier
- Aircraft: N932LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15032
- Aircraft time: 21,632 hours, 18,052 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ROW 13 AC FLOOR LEVEL EXIT SIGN 1 BULB OUT.
